Ask an expert
Question

14 Jul 2005

Burning Feet not a diabetic
I am desparately looking for an answer to cure my burning stiff feet. It sometimes feels like the skin is too tight on the feet. I have it 24/7 and it is both feet top and bottom. I drink 1 teaspoon of questran Light every morning for short bowel syndrome. The burning started 6 months after I started drinking this medication. Do you think this could be the casue or is it a lack of vitamins maybe. I do treat my feet every night with a special cream and I drink calcium tablets every night. I cannot sit in a warm bath it makes the burning worse. Walking is also a problem.
Answer 421 views
Expert
Foot expert

01 Jan 0001

Cookie, to answer your question will be yes and yes
It can certainly be a side effect of the questran speak to whoever prescribed it to you especially as you stste it has happened after you started taking it
People who suffer from bowel conditions can develop a condition called pernicious anaemia, a blood disorder related to a lack of vit B , this in turn causes a neuropathy in the feet and you will need medicl treatment for this (dont take my word and self medicate )
You must take this to your GP and let him/her investigate and treat accordingly
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17885 votes
Vote